MAUDE Adverse Event Report: MASIMO - 40 PARKER SEDLINE KIT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 40 PARKER SEDLINE KIT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 24295
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the sedline (psi) number is dropping out and not showing on the screen.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned device was evaluated.Visual inspection upon receiving revealed no external damage or defects.The module was functionally tested.The module communicated with the root but did not obtain measurement due to high impedance that was detected on channel r2.Internal inspection revealed the sensor connector r2 channel pin was broken away at the solder point.Customer complaint duplicated.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues prior to this reported event.Device manufacturer date was updated from "05/11/2018" to "07/13/2017." additional manufacturer narrative was updated from ¿a service history record review reveals that this unit was in the field for over eleven (11) month with no previous reported issues prior to this reported event" to ¿a service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues prior to this reported event".
 
Additional Manufacturer Narrative
The returned device was evaluated.Visual inspection upon receiving revealed no external damage or defects.The module was functionally tested.The module communicated with the root but did not obtain measurement due to high impedance that was detected on channel r2.Internal inspection revealed the sensor connector r2 channel pin was broken away at the solder point.Customer complaint duplicated.A service history record review reveals that this unit was in the field for over eleven (11) month with no previous reported issues prior to this reported event.Model # was corrected from 9513 to 24295.
 
Event or Problem Description

Brand Name
SEDLINE KIT
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8502166
Report Number2031172-2019-00169
Device Sequence Number2758887
Product Code MWI
UDI-Device Identifier00843997009096
UDI-Public00843997009096
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24295
Device Catalogue Number9513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/19/2019
Supplement Date Received by Manufacturer04/15/2019
05/07/2019
Initial Report FDA Received Date04/10/2019
Supplement Report FDA Received Date05/06/2019
06/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROOT